# SDR 98ZZZX4546

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Bs 870
- Part time: 70,702 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A REPEAT INSPECTION PER SB 737-53-194, HOLE NR 1 WAS FOUND ELONGATED.  LOCATED AT STA 870 STR 9 AT THE TERMINAL FITTING.  LT HAND SIDE.  REPAIRED PER:  DALFORT AEROSPACE, L.P. XEA X1-53-692 DATED 9-14-98, BOEING SB 727-53-194, BOEING DWG 69-14462 AND FEDEX SRM 51-30-2.  APPROVAL DATA:  FAA FORM 8110-3 DATED 9-18-98.
